Alert archive / Kansas / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 85, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Jun 7, 2010, 4:45 AM CDT for 4 counties in Kansas. It was in force for 45 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2010, 4:45 AM CDT (09:45 UTC)
- Expired
- Jun 7, 2010, 5:30 AM CDT
- In force
- 45 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Gray County, KS, Haskell County, KS, Meade County, KS, Seward County, KS
The radar
The Dodge City radar (KDDC), 73 km from the middle of the area, began a volume at 09:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 4:49 AM CDT | HAIL 1 | 6 S Tice, KS | |
| Jun 7, 5:08 AM CDT | HAIL 1.75 | 6 Sse Copeland, KS | |
| Jun 7, 5:15 AM CDT | HAIL 1.5 | 9 Se Copeland, KS | QUARTER TO GOLFBALL SIZE HAIL WAS REPORTED. THE HAIL LASTED ABOUT 15 MINUTES. |
| Jun 7, 5:30 AM CDT | HAIL 1 | 8 Se Copeland, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 12:43 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 9.8 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2290 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 206 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.1
The text
As transmitted, in the capitals the NWS used until 2016.
563 WUUS53 KDDC 070945 SVRDDC KSC069-081-119-175-071030- /O.NEW.KDDC.SV.W.0085.100607T0945Z-100607T1030Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DODGE CITY KS 445 AM CDT MON JUN 7 2010 THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN GRAY COUNTY IN SOUTHWEST KANSAS... SOUTHERN HASKELL COUNTY IN SOUTHWEST KANSAS... NORTHWESTERN MEADE COUNTY IN SOUTHWEST KANSAS... NORTHERN SEWARD COUNTY IN SOUTHWEST KANSAS... * UNTIL 530 AM CDT * AT 444 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES SOUTH OF SUBLETTE...AND MOVING EAST AT 25 MPH. * LOCATIONS IMPACTED INCLUDE... SUBLETTE... TICE... PLAINS CITY... COPELAND... MISSLER... MAINLY RURAL AREAS OF NORTHERN SEWARD...NORTHWESTERN MEADE... SOUTHERN HASKELL AND SOUTHWESTERN GRAY COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3765 10057 3721 10035 3721 10097 3751 10099 TIME...MOT...LOC 0945Z 257DEG 23KT 3739 10080 WIND...HAIL 60MPH 1.50IN $$ WRIGHT
2 follow-up statements
212 WWUS53 KDDC 071001 SVSDDC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 501 AM CDT MON JUN 7 2010 KSC069-081-119-175-071030- /O.CON.KDDC.SV.W.0085.000000T0000Z-100607T1030Z/ GRAY KS-HASKELL KS-MEADE KS-SEWARD KS- 501 AM CDT MON JUN 7 2010 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN SEWARD...NORTHWESTERN MEADE...SOUTHERN HASKELL AND SOUTHWESTERN GRAY COUNTIES UNTIL 530 AM CDT... AT 458 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES SOUTH OF TICE...AND MOVING EAST AT 25 MPH. LOCATIONS IMPACTED INCLUDE... TICE... PLAINS CITY... COPELAND... MISSLER... MAINLY RURAL AREAS OF NORTHERN SEWARD...NORTHWESTERN MEADE... SOUTHERN HASKELL AND SOUTHWESTERN GRAY COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3765 10057 3721 10035 3721 10097 3751 10099 TIME...MOT...LOC 1001Z 257DEG 23KT 3741 10067 WIND...HAIL 60MPH 1.75IN $$ WRIGHT
604 WWUS53 KDDC 071022 SVSDDC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 522 AM CDT MON JUN 7 2010 KSC069-081-119-175-071032- /O.EXP.KDDC.SV.W.0085.000000T0000Z-100607T1030Z/ GRAY KS-HASKELL KS-MEADE KS-SEWARD KS- 522 AM CDT MON JUN 7 2010 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN SEWARD...NORTHWESTERN MEADE...SOUTHERN HASKELL AND SOUTHWESTERN GRAY COUNTIES WILL EXPIRE AT 530 AM CDT/430 AM MDT/... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 3765 10057 3721 10035 3721 10097 3751 10099 TIME...MOT...LOC 1022Z 257DEG 23KT 3744 10051 $$ WRIGHT
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 1:35 AM CDT, 3 hours 10 minutes earlier.
Area forecast discussion, Jun 7, 1:35 AM CDT, 3 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 135 AM CDT MON JUN 7 2010 .DISCUSSION... DAYS 1-2... ONGOING CONVECTION SPREADING INTO PORTIONS OF OUR NRN CWA EARLIER THIS MORNING. RADAR TRENDS HAVE BEEN GOING DOWN AS THESE STORMS SPREAD INTO A MORE STABLE AIR MASS AND APPEAR TO BE BECOMING MORE ELEVATED IN NATURE. FOR THIS MORNING WILL CONTINUE TO FOLLOW RADAR TRENDS AND ATTEMPT TO TRACK PCPN AS IT EXITS THE CWA LATER THIS MORNING. GIVEN THIS PCPN WILL BE FAVORING THE NAM THIS MORNING WITH THE FURTHER SOUTH SOLUTION OF THE SFC-85H BOUNDARY/BAROCLINIC ZONE. AS A RESULT EXPECT TO SEE A BOUNDARY IN/NEAR OUR NRN CWA BY LATE DAY DURING MAX HEATING. GRANTED THERE WILL BE SOME VERY WARM AIR IN PLACE IN THE MID LVLS ACROSS SW KS LATE IN THE DAY BUT GIVEN THE PROGGED CAPE/SHEAR ALONG AND NORTH OF THIS BOUNDARY HAVE OPTED TO INSERT SOME SMALL LATE DAY/EARLY EVENING POPS IN OUR N/NW. WILL THEN CONTINUE WITH CHC POPS IN OUR NRN CWA THROUGH AT LEAST MIDNIGHT BEFORE TAPERING PCPN OFF FROM NW TO SE. ALSO JUST WEST OF THE CO BORDER NEAR EHA BOTH THE NAM AND GFS AT 00Z TUE WERE HINTING AT SOME CONVECTION ATTEMPTING TO DEVELOP HERE. AT THIS TIME MUCH LESS OPTIMISTIC WITH PCPN DEVELOPING HERE GIVEN THE 7H TEMPS BUT SINCE BOTH MODELS CONTINUE TO SUGGEST SOMETHING TRYING TO DEVELOP WENT AHEAD AND INSERTED SMALL SLT CHC POPS FOR A FEW COUNTIES IN OUR SE CWA. AS THIS CONVECTION MOVES E/NE OF THE AREA LATE TONIGHT OUR NEXT COLD WILL SLIDE SOUTH ACROSS WRN KS. MUCH OF THE DAY ON TUESDAY APPEARS DRY BUT AS THE MID LVLS COOL AND LIFT IMPROVES JUST NORTH OF THIS BOUNDARY WILL REINTRODUCE PCPN TO MUCH OF SW/SC KS BY EARLY EVENING. ON TUESDAY NIGHT UPSLOPE FLOW AND I310 ISENTROPIC LIFT BEGINS TO IMPROVE AS A 5H VORT LOBE STARTS TO MOVE ACROSS ERN CO. A LITTLE SURPRISED AT THE LACK OF MOISTURE ON THE ISENTROPIC SFC BUT GIVEN THIS LIFT DEVELOPING AHEAD OF THE 5H WAVE WILL GO AHEAD AND INCREASE POPS ACROSS MUCH OF THE CWA TUESDAY NIGHT. AS FOR TEMPERATURES TODAY 85H-7H TEMPS CONTINUE TO SUPPORT A HOT FORECAST SO WILL KEEP TEMPS AROUND 100 FOR MUCH OF THE CWA. DID HOWEVER LEAN TOWARDS THE SLIGHTLY COOLER MET IN THE NORTH. HIGHS TUESDAY AFTERNOON ARE EXPECTED TO AVERAGE CLOSE TO 10F COOLER THAN THOSE THIS AFTERNOON NORTH OF THE FRONT WHICH IS PROGGED TO EXTEND ACROSS OUR SE CWA LATE TUESDAY AFTERNOON. SOUTH OF THE FRONT TEMPERATURES ONCE AGAIN LIKELY TO CLIMB BACK INTO THE 90S. DAYS 3-7... WE WILL LIKELY HAVE SOME RESIDUAL PRECIP AROUND EARLY WEDNESDAY AS UPSLOPE FLOW BEHIND THE COLD FRONT CONTINUES OVER THE CENTRAL PLAINS. IT IS STARTING TO LOOK LIKE WED COULD BE MUCH COOLER THAN WHAT WE HAVE GOING. WILL TREND DOWN BUT WILL LET THE DAY SHIFT TAKE ANOTHER LOOK AT THAT BEFORE MAKING ANY MAJOR CHANGES. THE THU-SAT PERIOD CONTINUES TO LOOK QUITE WARM WITH VERY LOW TO NO CHANCE OF PRECIP AS A RIDGE MOVES ACROSS THE MIDDLE OF THE COUNTRY AND A LARGE TROF DIGS IN OVER THE WEST. THE MODELS CONTINUE TO STRUGGLE WITH HOW AND WHEN TO KICK OUT THE BIG WESTERN TROF. THE EC IS NOW THE FASTER MODEL WITH A STRONG FROPA SAT AND THE GFS HAS SLOWED THE SYSTEM DOWN. PREVIOUS SHIFT INTRODUCED POPS FOR NEXT WEEKEND, ESP SUNDAY, AND SEE NO REASON TO CHANGE THAT NOW. -WRIGHT && .AVIATION... AM TRACKING A LARGE MCS MOVING ACROSS OUR FORECAST AREA ATM. THIS CLUSTER OF STORMS WILL AFFECT ALL TERMINALS WITH MVFR (POSSIBLY AS LOW AS VFR) CIGS AND VIS THROUGH APPROX 07/12Z. THE SYSTEM WILL MOVE INTO OK THEREAFTER WITH CONDS IMPROVING TO VFR AND REMAINING THAT WAY THROUGH THE REST OF THE TAF PERIOD. BREEZY SOUTH FLOW IS EXPECTING TO DEVELOP AFTER 07/18Z AT ALL TERMINALS. WE MAY SEE A FEW STORMS DEVELOP OVER COLORADO LATER TODAY WHICH COULD AFFECT KGCK AND WILL ADDRESS THAT IN SUBSEQUENT TAFS. -WRIGHT && .PRELIMINARY POINT TEMPS/POPS... DDC 98 72 91 65 / 20 10 10 20 GCK 100 71 90 63 / 10 10 10 20 EHA 101 70 93 62 / 10 10 10 10 LBL 102 70 94 65 / 10 10 10 20 HYS 93 71 88 64 / 20 20 20 30 P28 98 76 94 68 / 30 10 20 20 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && FN18/34/34
Hazardous weather outlook, Jun 6, 10:55 PM CDT, 5 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 1055 PM CDT SUN JUN 6 2010 KSZ030-031-043>046-061>066-074>081-084>090-071130- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 1055 PM CDT SUN JUN 6 2010 /955 PM MDT SUN JUN 6 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TONIGHT A CLUSTER OF THUNDERSTORMS WILL MOVE ACROSS NORTHWEST KANSAS INTO CENTRAL KANSAS BY 500 AM. BRIEF HEAVY RAINFALL...CLOUD TO GROUND LIGHTNING...GUSTY WINDS AND HAIL UP TO THREE QUARTERS OF AN INCH IN DIAMETER MAY ACCOMPANY THE THUNDERSTORMS. THE GREATEST THREAT OF THUNDERSTORMS IS NORTHEAST OF A LINE FROM SCOTT CITY TO LARNED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY AFTERNOON TEMPERATURES ON MONDAY WILL TOP 100 DEGREES WITH HEAT INDICES RANGING BETWEEN 100 TO 103 DEGREES. THERE WILL THEN BE A CHANCE FOR THUNDERSTORMS LATE MONDAY NIGHT NORTH A DIGHTON TO A RUSH CENTER LINE. ANY STORM WHICH DOES DEVELOP IN THIS AREA LATE MONDAY NIGHT WILL BE CAPABLE OF PRODUCING OCCASIONAL CLOUD TO GROUND LIGHTNING AND HAIL UP TO THE SIZE OF NICKELS. IN ADDITION...A CHANCE FOR THUNDERSTORMS WILL BE POSSIBLE ON TUESDAY AND AGAIN LATE WEDNESDAY...MAINLY NORTH OF A GARDEN CITY TO JETMORE TO STAFFORD LINE. AT THIS TIME ANY THUNDERSTORM THAT DOES DEVELOP EITHER TUESDAY OR LATE WEDNESDAY MAY BE CAPABLE OF PRODUCING SMALL HAIL, GUSTY WINDS AND LOCALLY HEAVY RAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC 01
In the hours before
Local storm report, Jun 7, 1:25 AM CDT, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
125 AM CDT MON JUN 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0116 AM TSTM WND GST SCOTT CITY 38.48N 100.91W
06/07/2010 M62.00 MPH SCOTT KS AWOS
&&
18Local storm report, Jun 7, 2:30 AM CDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
230 AM CDT MON JUN 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 AM TSTM WND GST SW NESS CITY 38.45N 99.91W
06/07/2010 E70 MPH NESS KS LAW ENFORCEMENT
0200 AM NON-TSTM WND GST WSW JETMORE 38.08N 99.90W
06/07/2010 E60 MPH HODGEMAN KS LAW ENFORCEMENT
LAW ENFORCEMENT ESTIMATED WINDS GUSTING IN EXCESS OF 60
MPH.
&&
01Local storm report, Jun 7, 3:31 AM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
331 AM CDT MON JUN 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0328 AM TSTM WND GST 4 W PRATT 37.65N 98.81W
06/07/2010 E63.00 MPH PRATT KS TRAINED SPOTTER
WIND GUSTS WERE ESTIMATED BETWEEN 60 AND 65 MPH.
&&
18Local storm report, Jun 7, 4:01 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
401 AM CDT MON JUN 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0353 AM HAIL 2 N DODGE CITY 37.79N 100.01W
06/07/2010 E0.88 INCH FORD KS TRAINED SPOTTER
&&
18Local storm report, Jun 7, 4:05 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
405 AM CDT MON JUN 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 AM HAIL 3 ENE DODGE CITY 37.78N 99.97W
06/07/2010 M0.88 INCH FORD KS NWS EMPLOYEE
HAIL BETWEEN THE SIZE OF DIMES AND NICKELS WAS COVERING
THE GROUND.
&&
18The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 12:28 AM CDT | Severe Thunderstorm Warning | DDC | Ellis, Trego | 47 min |
| Jun 7, 12:50 AM CDT | Severe Thunderstorm Warning | DDC | Lane, Scott | 40 min |
| Jun 7, 1:11 AM CDT | Severe Thunderstorm Warning | DDC | Ellis, Rush, Trego | 49 min |
| Jun 7, 1:31 AM CDT | Severe Thunderstorm Warning | DDC | Finney, Scott | 44 min |
| Jun 7, 1:40 AM CDT | Severe Thunderstorm Warning | DDC | Edwards, Finney, Gray, Hodgeman, Lane, Ness and 2 more | 50 min |
| Jun 7, 2:03 AM CDT | Severe Thunderstorm Warning | DDC | Edwards, Finney, Ford, Gray, Hodgeman, Ness and 2 more | 42 min |
| Jun 7, 2:42 AM CDT | Severe Thunderstorm Warning | DDC | Clark, Comanche, Edwards, Ford, Hodgeman, Kiowa and 3 more | 48 min |
| Jun 7, 3:20 AM CDT | Severe Thunderstorm Warning | DDC | Barber, Clark, Comanche, Kiowa, Pratt, Stafford | 55 min |
| Jun 7, 4:15 AM CDT | Severe Thunderstorm Warning | DDC | Barber, Comanche | 30 min |
| Jun 7, 4:20 AM CDT | Severe Thunderstorm Warning | DDC | Seward, Stevens | 26 min |
| Jun 7, 5:21 AM CDT | Severe Thunderstorm Warning | DDC | Gray, Meade | 14 min |
| Jun 7, 5:34 AM CDT | Severe Thunderstorm Warning | DDC | Grant, Haskell, Seward, Stevens | 41 min |
| Jun 7, 6:12 AM CDT | Severe Thunderstorm Warning | DDC | Gray, Haskell, Meade, Seward | 48 min |
| Jun 7, 6:50 AM CDT | Severe Thunderstorm Warning | DDC | Ford, Gray, Meade | 22 min |
| Jun 7, 7:25 AM CDT | Severe Thunderstorm Warning | DDC | Ford | 14 min |
| Jun 7, 7:57 AM CDT | Severe Thunderstorm Warning | DDC | Ellis, Trego | 48 min |
| Jun 7, 8:11 AM CDT | Severe Thunderstorm Warning | DDC | Edwards, Hodgeman, Ness, Pawnee | 49 min |
| Jun 7, 8:30 AM CDT | Special Weather Statement | DDC | Kiowa | 45 min |
| Jun 7, 8:32 AM CDT | Severe Thunderstorm Warning | DDC | Rush | 43 min |
| Jun 7, 8:42 AM CDT | Severe Thunderstorm Warning | DDC | Ellis | 48 min |
| Jun 7, 9:24 AM CDT | Severe Thunderstorm Warning | DDC | Ellis, Ness, Rush, Trego | 51 min |
| Jun 7, 9:26 AM CDT | Areal Flood Warning | DDC | Ellis | 6 hr |
| Jun 7, 9:54 AM CDT | Severe Thunderstorm Warning | DDC | Pawnee, Rush | 51 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.